Alert archive / Texas / Flash Flood Warnings in 2016
Flash Flood Warning 36, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 27, 2016, 1:42 AM CDT for Stephens County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2016, 1:42 AM CDT (06:42 UTC)
- Expired
- May 27, 2016, 5:45 AM CDT
- In force
- 4 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Stephens County, TX
The radar
The Dyess AFB radar (KDYX), 44 km from the middle of the area, began a volume at 06:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 6.7 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 301 J/kg
- Mixed-layer CIN
- -307 J/kg
- Mixed-layer LCL
- 1278 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
815 WGUS54 KFWD 270642 FFWFWD TXC429-271045- /O.NEW.KFWD.FF.W.0036.160527T0642Z-160527T1045Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 142 AM CDT FRI MAY 27 2016 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... STEPHENS COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 545 AM CDT * AT 141 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. ONE TO TWO INCHES OF RAIN HAVE ALREADY FALLEN. THIS RAINFALL WILL LEAD TO EXCESSIVE WATER RUNOFF AND CAUSE FLASH FLOODING. LOW-LYING AREAS ARE MOST VULNERABLE TO RAPIDLY RISING WATER. SOME LOW-WATER CROSSINGS MAY FLOOD AND BECOME IMPASSABLE. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... BRECKENRIDGE...NECESSITY...GUNSIGHT AND CRYSTAL FALLS. ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN THE WARNED AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. && LAT...LON 3296 9909 3295 9858 3251 9858 3252 9910 $$ 30
1 follow-up statement
633 WGUS74 KFWD 271038 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 538 AM CDT FRI MAY 27 2016 TXC429-271047- /O.EXP.KFWD.FF.W.0036.000000T0000Z-160527T1045Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEPHENS TX- 538 AM CDT FRI MAY 27 2016 ...THE FLASH FLOOD WARNING FOR STEPHENS COUNTY WILL EXPIRE AT 545 AM CDT... THE RAIN HAS ENDED FOR NOW AND NO NEW FLOODING IS EXPECTED. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES. LAT...LON 3296 9909 3295 9858 3251 9858 3252 9910 $$ 58
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 27, 12:22 AM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, May 27, 12:22 AM CDT, 1 hour 20 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 1222 AM CDT FRI MAY 27 2016 .AVIATION... Widespread convective weather extends from Kansas to Central Texas in association with the impressive looking upper trough over CO/NM. The line of storms which raked the Dallas-Fort Worth area has weakened. However, good lift associated with the upper trough continues to overspread the area in waves, an we continue to see training thunderstorms between the DFW and Waco areas. The latest TAF set will include a TEMPO for ts at KACT through 09z to account for the southward shifting line of storms. Thunder in the Metroplex should cease in another hour or two. The HRRR advertises another round of convection prior to sunrise as the next impulse rotates across the region. This is certainly possible as we are seeing additional thunderstorms develop over west-central TX. Chances are that this activity would remain more isolated in nature due to the atmosphere being so worked over from this evening's storms. Other guidance such as the Texas Tech WRF are indicating that tonight's activity will shift east of the region by sunrise, and that additional storms will be possible again by Friday afternoon as the trough shifts into the Plains. We will also have peak heating going for us at this time, so another VCTS has been added to all areas for Friday afternoon. These storms should move east of the area around midnight tomorrow night as the upper trough axis shifts east of the Plains. 30 && .UPDATE... The forecast has been updated to include Severe Thunderstorm Watch 219 for western counties of north and central TX. Storms are firing in this region within an enhanced area of lift associated with the upper trough over NM/CO. Storms will have the potential of becoming severe for at least the next couple of hours. Supercells have already exhibited impressive structure based on RADAR appearance. It looks like these storms will soon be merging into a large cluster, possible propagating east to the I-35 corridor prior to midnight. The threat for severe storms should decrease as storms approach I-35 later this evening, but will need to be watched for lingering damaging wind potential if it becomes an organized MCS. Otherwise, another round of storms will be possible again by tomorrow afternoon as the atmosphere recovers and the main axis of the upper trough crosses the region. 30 && .PREV DISCUSSION... /ISSUED 344 PM CDT THU MAY 26 2016/ Numerous showers and thunderstorms will continue across the southeast sections of the forecast area through late afternoon. These storms are in an a very moist and unstable environment and will have the potential to produce heavy rainfall along with a threat of strong winds. The remainder of North and Central Texas is currently in a region of subsidence as evident by the 18Z FWD sounding. There is still very moist air in place across the region and some scattered showers will be ongoing through late afternoon. Thunderstorms are expected to develop west/southwest of the region on the dryline. These storms should lift northeast off the dryline into western North Texas before sunset. The extent and severity of thunderstorms across the region will be very dependent on how much the atmosphere can recover and how fast the cap breaks. Since large scale forcing for ascent associated with the approaching upper low will continue to increase, we feel the cap will eventually break and that storms will increase in coverage from west to east through the evening. Any storms that develop this evening will have a potential to become severe, especially west of the Interstate 35 corridor. Damaging wind and hail will be the primary hazards. However, there will be an isolated tornado threat generally west of the US 281 corridor through mid evening. The most likely scenario is that evening storms will develop into a complex that will move east/southeast across the region overnight. Overall, the severe threat overnight will be fairly low, but the potential for locally heavy rainfall will increase. By Friday morning the complex of storms should move through the east/southeast zones. The primary hazard with these storms will be from heavy rainfall and flooding. Depending on how fast the storms end on Friday morning...there should be a lull in activity from late morning through early afternoon. However, storm chances will increase again Friday afternoon as a final piece of upper level energy associated with the upper system rotates across the region. There will be a potential for a few severe storms along with heavy rainfall Friday afternoon. But again, it will all depend on how much recovery can take place after morning convection. We will leave a flash flood watch in effect through Friday afternoon south of a line from Goldthwaite to Hillsboro to Athens. This area will likely see 2 to 4 inches of rainfall through Friday afternoon. There should even be a few spots that receive over 6 inches of rainfall before Friday evening. Storm chances will end from west to east Friday afternoon/evening with the departing upper trough. However, North and Central Texas will remain in an active weather pattern through the Memorial weekend and into next week as another upper trough develops across the southwestern CONUS. Although it will be difficult to pinpoint the timing and locations for storms any particular day, atmospheric moisture will remain high through the week and any perturbations in the flow could result in storms, especially during the afternoon and evening hours. Therefore, we will leave chance pops every day next week. 79 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 71 89 71 86 69 / 40 20 10 20 40 Waco 71 88 70 85 69 / 40 20 10 20 30 Paris 68 85 69 85 68 / 60 30 10 20 30 Denton 68 88 68 84 67 / 30 20 10 20 40 McKinney 69 87 69 84 68 / 40 20 10 20 40 Dallas 72 89 72 86 70 / 40 20 10 20 40 Terrell 70 87 70 85 68 / 50 20 10 20 30 Corsicana 71 88 70 86 69 / 50 30 10 20 30 Temple 70 87 70 84 69 / 40 30 20 20 30 Mineral Wells 67 88 69 84 67 / 20 10 10 30 40 && .FWD Watches/Warnings/Advisories... Flash Flood Watch through this afternoon for TXZ135-142>148- 156>162-174-175. &&
Hazardous weather outlook, May 26, 3:43 PM CDT, 9 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 343 PM CDT THU MAY 26 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271300- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 343 PM CDT THU MAY 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND OVERNIGHT ACROSS ALL OF NORTH AND CENTRAL TEXAS. SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH THE GREATEST THREAT WEST OF INTERSTATE 35. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY HAZARDS...BUT A LOW TORNADO THREAT WILL ALSO EXIST AS VERTICAL WIND SHEAR CONTINUES TO INCREASE. WITH DEEP MOISTURE IN PLACE ACROSS THE REGION...FLASH FLOODING IS POSSIBLE WITH THE HIGHEST RISK SOUTH AND EAST OF A LINE FROM GOLDTHWAITE TO HILLSBORO TO ATHENS...WHERE A FLASH FLOOD WATCH IS IN EFFECT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED ON FRIDAY ALTHOUGH TEMPORARY LULLS IN HEAVY RAINFALL ARE POSSIBLE WITH A CONTINUED RISK FOR FLASH FLOODING...ESPECIALLY SOUTH AND EAST OF A LINE FROM GOLDTHWAITE TO HILLSBORO TO ATHENS. SEVERE STORMS ARE ALSO POSSIBLE DURING THIS TIME. THE MAIN HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS...BUT THE RISK FOR A FEW TORNADOES CANNOT BE RULED OUT. STORM CHANCES WILL DECREASE FROM WEST TO EAST FRIDAY EVENING. SLIGHT THUNDERSTORM CHANCES WILL LINGER ON SATURDAY AND SUNDAY...AND THE UNSETTLED WEATHER PATTERN WILL CONTINUE INTO NEXT WEEK. THERE WILL BE A CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY...WITH MEMORIAL DAY THE MAIN FOCUS DURING THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED LATE THIS AFTERNOON THROUGH TONIGHT MAINLY WEST OF I-35. CARLAW
In the hours before
Local storm report, May 27, 1:01 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
101 AM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 PM TSTM WND DMG 7 NW COMANCHE 31.97N 98.70W
05/26/2016 COMANCHE TX LAW ENFORCEMENT
DELAYED REPORT---COMANCHE CO SHERIFF'S OFFICE REPORTED
TREES DOWN AT INTERSECTION OF CR 157 AND 103. TIME
ESTIMATED VIA RADAR.Local storm report, May 27, 1:04 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
104 AM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM FLASH FLOOD COMANCHE 31.90N 98.62W
05/27/2016 COMANCHE TX LAW ENFORCEMENT
DELAYED REPORT---SEVERAL COUNTY AND FM ROADS CLOSED DUE
TO FLOODING. CR WITH WATER COVERING THE ROAD SURFACE
INCLUDE CR409...FM587...CR419...FM1689.Local storm report, May 27, 1:04 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE FORT WORTH TX
104 AM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM FLASH FLOOD COMANCHE 31.90N 98.62W
05/26/2016 COMANCHE TX LAW ENFORCEMENT
DATE CORRECTED. DELAYED REPORT---SEVERAL COUNTY AND FM
ROADS CLOSED DUE TO FLOODING. CR WITH WATER COVERING
THE ROAD SURFACE INCLUDE CR409...FM587...CR419...FM1689.Special weather statement, May 27, 1:07 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
107 AM CDT FRI MAY 27 2016
TXZ115-270630-
STEPHENS TX-
107 AM CDT FRI MAY 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR STEPHENS COUNTY UNTIL 130 AM
CDT...
AT 107 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BRECKENRIDGE...MOVING NORTHEAST AT 35 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BRECKENRIDGE...NECESSITY...GUNSIGHT...CRYSTAL FALLS AND US-
180 NEAR THE SHACKELFORD-STEPHENS COUNTY LINE.
LAT...LON 3295 9910 3296 9875 3295 9858 3252 9858
3252 9910
TIME...MOT...LOC 0607Z 244DEG 29KT 3268 9897
30Local storm report, May 27, 1:17 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
117 AM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM FLASH FLOOD CLIFTON 31.78N 97.58W
05/27/2016 BOSQUE TX EMERGENCY MNGR
SEVERAL ROADS BETWEEN CLIFTON AND MERIDIAN DUE TO HIGH
WATER.Local storm report, May 27, 1:20 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
120 AM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM FLASH FLOOD CRANFILLS GAP 31.77N 97.83W
05/27/2016 BOSQUE TX EMERGENCY MNGR
EVERY COUNTY ROAD THAT CROSSES MERIDIAN...BEE AND NIELS
CREEKS ARE CLOSED AT THOSE CROSSINGSThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:19 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 71 min |
| May 26, 7:41 PM CDT | Special Weather Statement | FWD | Eastland | 34 min |
| May 26, 7:45 PM CDT | Tornado Warning | FWD | Eastland, Stephens | 45 min |
| May 26, 7:58 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 62 min |
| May 26, 8:29 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Palo Pinto, Stephens | 61 min |
| May 26, 8:38 PM CDT | Tornado Warning | FWD | Comanche | 37 min |
| May 26, 8:47 PM CDT | Flash Flood Warning | FWD | Comanche, Eastland | 5 hr |
| May 26, 8:58 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 62 min |
| May 26, 9:00 PM CDT | Areal Flood Advisory | FWD | Stephens | 3 hr |
| May 26, 9:11 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 64 min |
| May 26, 9:22 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 53 min |
| May 26, 9:36 PM CDT | Areal Flood Advisory | FWD | Erath, Palo Pinto | 3 hr |
| May 26, 9:39 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Parker, Somervell | 66 min |
| May 26, 9:47 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hamilton | 27 min |
| May 26, 9:52 PM CDT | Areal Flood Warning | FWD | Leon, Robertson | 6 hr |
| May 26, 9:58 PM CDT | Special Weather Statement | FWD | Jack | 32 min |
| May 26, 10:16 PM CDT | Severe Thunderstorm Warning | FWD | Johnson, Tarrant | 59 min |
| May 26, 10:37 PM CDT | Special Weather Statement | FWD | Bosque, Johnson | 53 min |
| May 26, 10:49 PM CDT | Special Weather Statement | FWD | Mills | 56 min |
| May 26, 10:52 PM CDT | Special Weather Statement | FWD | Dallas | 38 min |
| May 26, 11:06 PM CDT | Special Weather Statement | FWD | Ellis | 24 min |
| May 26, 11:14 PM CDT | Areal Flood Advisory | FWD | Bosque, Hamilton, Hill, Johnson, Mills | 4 hr |
| May 26, 11:24 PM CDT | Special Weather Statement | FWD | Bosque, Hamilton | 36 min |
| May 26, 11:52 PM CDT | Special Weather Statement | FWD | Hill | 38 min |
| May 27, 12:03 AM CDT | Flash Flood Warning | FWD | Bosque, Hamilton, Mills | 3 hr |
| May 27, 12:31 AM CDT | Special Weather Statement | FWD | Hamilton | 29 min |
| May 27, 1:07 AM CDT | Special Weather Statement | FWD | Stephens | 23 min |
| May 27, 1:45 AM CDT | Areal Flood Warning | FWD | Comanche, Eastland | 3 hr |
| May 27, 2:21 AM CDT | Special Weather Statement | FWD | Eastland | 54 min |
| May 27, 3:10 AM CDT | Special Weather Statement | FWD | Erath | 50 min |
| May 27, 3:44 AM CDT | Areal Flood Warning | FWD | Leon, Robertson | 3 hr |
| May 27, 3:47 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Somervell | 58 min |
| May 27, 4:08 AM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 67 min |
| May 27, 4:13 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 62 min |
| May 27, 4:56 AM CDT | River Flood Warning | FWD | Denton | 45 hr |
| May 27, 5:04 AM CDT | Special Weather Statement | FWD | Dallas | 26 min |
| May 27, 5:19 AM CDT | River Flood Warning | FWD | Comanche | 12 days |
| May 27, 5:19 AM CDT | River Flood Warning | FWD | Comanche | 40 hr |
| May 27, 5:27 AM CDT | River Flood Warning | FWD | Wise | 17 days |
| May 27, 5:45 AM CDT | Areal Flood Advisory | FWD | Hamilton | 3 hr |
| May 27, 5:51 AM CDT | Flash Flood Warning | FWD | Bosque | 3 hr |
| May 27, 5:55 AM CDT | Areal Flood Advisory | FWD | Comanche, Erath | 3 hr |
| May 27, 5:57 AM CDT | Areal Flood Advisory | FWD | McLennan | 3 hr |
| May 27, 6:34 AM CDT | Flash Flood Warning | FWD | Comanche, Eastland, Erath | 4 hr |
| May 27, 8:36 AM CDT | Areal Flood Advisory | FWD | Hood, Johnson, Somervell | 3 hr |
| May 27, 8:49 AM CDT | River Flood Warning | FWD | Bosque | 18 hr |
| May 27, 9:17 AM CDT | River Flood Warning | FWD | Bosque, McLennan | 17 hr |
| May 27, 9:29 AM CDT | River Flood Warning | FWD | Dallas | 27 days |
| May 27, 9:29 AM CDT | River Flood Warning | FWD | Henderson, Navarro | 29 hr |
| May 27, 9:29 AM CDT | River Flood Warning | FWD | Anderson, Freestone, Leon | 7 days |
| May 27, 9:37 AM CDT | River Flood Warning | FWD | Hamilton | 24 hr |
| May 27, 9:37 AM CDT | River Flood Warning | FWD | Coryell | 31 hr |
| May 27, 10:01 AM CDT | River Flood Warning | FWD | Limestone | 49 hr |
| May 27, 3:54 PM CDT | River Flood Warning | FWD | Dallas | 15 hr |
| May 27, 4:27 PM CDT | River Flood Warning | FWD | Erath, Hamilton | 15 hr |
Nearby
Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.